3 months after going off lexapro my fingers began to tingle (like electric zaps) but I felt like I was holding my own without antidepressants. Then the tingling became more frequent and my left arm became move involved. Now my chest feels like near panic attacks and I have mid-back pains. I went through MRI, CAT, ultrasound tests, and xrays to rule out a stroke and serious spinal injuries, also carpal tunnel tests. All the tests say that I am basically OK. I have also become more weepy and depressed. Could this be an extended version of Lexapro Withdrawal? Any thoughts?
This question has also been asked and answered here: Lexapro Withdrawal Symptoms?
I think that is a coincidence. Sounds like carple tunnel, or pain coming from your neck or shoulder. The weepy and depressed, is coming back because you probably needed Lexapro. I just had very serious back surgery, now my right hand is numb and tingly. Lexapro is not causing this.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 50 answers
Posted 25 Sep 2011 • 2 answers
Posted 29 Jul 2013 • 2 answers
Posted 11 Aug 2016 • 2 answers
Posted 14 Dec 2016 • 1 answer